U.S. doctors online nowAsk doctors free
Ocala, FL
A 40-year-old female asked:

my 12 year old daughter weighs 130 pounds was given a zpack for sinus,start of ear inf,i gave her the 2 starting dose. she has the shakes ,feels weird?

1 doctor answer1 doctor weighed in
Dr. Paul Williams
Family Medicine 35 years experience
Ear infection: sounds more like complications from the ear infection and NOT an allergic reaction to the medications. I would simply watch her - make sure she has something on board for fever. I suspect as the infection clears this will as well. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A 45-year-old member asked:

Is dorzolamide/timolol safe for women who are pregnant or breastfeeding?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: The answer is not a clear cut yes/no. The fda has assigned a category c rating which means there were some negative effects when given to animals at extremely high doses but no clear answer in humans. You should talk to your ob, eye doctor and pediatrician.
CA
A 24-year-old member asked:

Is isoniazid-rifampin safe for women who are pregnant or breastfeeding?

2 doctor answers4 doctors weighed in
Dr. R. Wayne Inzer
Specializes in Obstetrics and Gynecology
No: Both drugs are category c, which means there are no direct human harm shown, but animal studies show adverse effects on the fetus. The benefits may outweigh the risks, under certain circumstances, this should be discussed with your doctor. Rifampin is considered safe with breast feeding while Isoniazid is not and may decrease flow and quality of milk.
A member asked:

Can I bathe my baby when he has tender skin spots on his hands and feet, etc?

2 doctor answers2 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
Yes: It is ok to bathe your baby, even with tender spots or a rash. However if your baby seems really uncomfortable you may want to make an appointment with your pediatrician. Remember babies do not need a bath every day- this could dry out their skin and make it prone to peeling or increased tenderness. Instead, bathe every 2-4 days.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.